# SDR USAA051413

- Difficulty date: November 22, 2005
- Submitted: November 22, 2005
- Operation: Air carrier
- Aircraft: N300AU
- Make and model: Boeing 737301
- Aircraft serial: 23228
- Aircraft time: 56,023 hours, 56,023 cycles
- Engine: Ge CFM56*
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Location: Nr 2 Slat
- Component: Slat
- Component part number: 65C266021
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SLAT T/E WEDGE SS 246.4 - 241.9 DEBONDED.  INSTALLED DOUBLER IAW EA 97124.  DEFECT SIZE: 5 INCH X 4 INCH.
